# SDR EE4Y2023032517509

- Difficulty date: March 25, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,495 hours, 38,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD E5343-0001_P1-OP-UP, IT WAS VERTICAL STRUT THROUGH CABIN FLOOR C/W EO E5343-0001 R00, AD 2017-25-06 IT WAS FOUND WITHOUT MODIFICATION DUE THIS FACT THE AREA WAS MODIFY IAW ALLEGIANT EO E5343-0001, REV 00 AD 2017-25-06 (AIB SB A320-53-1262 REV 01 CONFIGURATION 6) MODIFICATION SUPPORT STRUT AT FR 65 ACCOMPLISED. SEE COOPESA  JOB A1N073 ITEM 9-3
